# SDR ASAA2024120354256

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 74,428 hours, 30,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP @ ROWS 4DF, 7DEF, 9DEF. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY AND CHARGER IAW B737-900 AMM 33-51-06-960-806 OPS CHECK GOOD.
